# SDR SWIA202054680

- Difficulty date: November 5, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD GROUND SPOILER, FWD  OF GROUND SPOILER HINGE ASSEMBLY, CABLE GUIDE HARDWARE CORRODED.  C-CHECK RO 12/14/2020.  REMOVED CORRODED HARDWARE AT CABLE GUIDE UNDER LT OUTBOARD GROUND SPOILER, FWD OF HINGE ASSEMBLY AND INSTALLED 2 EA NEW BOLTS AND WASHERS, REF CRJ700 SRM AND CRJ700 AMM.  TUC5659 CAL DUE 31-JAN-21.
